# SDR R61A2021050600382

- Difficulty date: April 21, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 27,660 hours, 19,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frms 86-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSELAGE III FRAME 90 STRINGER 28L EXTERNAL SKIN SHEAR CLIP HAS CORROSION SEAT TRACK PN 170-86081-005 REPLACED IAW SRM 51-53-03, 51-43-04. SEE AAR NRC 4500889-1000-0084 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
